T Nation

Have Low E But Not Taking Anastrozole


#1

Over the last few months several blood tests have shown my E at <6. I was doing EOD injections 60mg Test C. Was taking Anastrozole .25mg EOD but stopped taking it after I saw how low my E was. It's been three months since I've taken Anastrozole and I'm still at <6. I feel good but my sex drive is shot and very hard to have an orgasm. Mild morning wood but no where like it was before.

I'm baffled at why it is still low even after stopping the AI. I've read that doing subq can lower your T to E conversion. I've since gone back to my old protocol which is 80mg E3d in the outer quad with 27g 1/2 insulin syringe. its been 2 weeks, and I'm going to get another blood test in a 2 more weeks.

Kinda freaking out why my E is still so low and the low sex drive is driving me nuts. Does it take a long time to get your E back up once it tanks??? My T numbers have been from 900-1240 on my last 3 tests. Any input would be really appreciated... thanks


#2

I have seen need for anastrozole moderate over a few years, but never disappear.

I do not know what to suggest.

In this situation we expect guys to feel crappy, have mood, libido and joint problems.
What is your mood like?
Skin changes?

Can you post FT?

What changes to your lipids, CBC, AST/ALT?


#3

Have the same issue and I think ur on to something about the sub q. I started having the same issues after switching to sub q. Hcg will also alleviate this if u add to the mix. Mine has been stuck at 9 for over a year, recently added hcg and back to quads. Now in the 20s and 30s. I was also not taking any arimidex


#4

[quote]KSman wrote:
I have seen need for anastrozole moderate over a few years, but never disappear.

I do not know what to suggest.

In this situation we expect guys to feel crappy, have mood, libido and joint problems.
What is your mood like?
Skin changes?

Can you post FT?

What changes to your lipids, CBC, AST/ALT?[/quote]

I feel fine, CDC, ALT/ast all in normal ranges. No moodiness, tons of energy just my libido sucks. It seems the longer I did subq the lower my E went. Seems like the only symptom I have of low E is the libido. I have always had my E in the 19-27 range since I’ve been on TRT which is coming up on 2 years. But as I increased my freq of injections with lower dosage my E crashed. I’m hoping the 80Mg e3d will bump it up. I do the privatemdlabs test every month or 2 and its cheap. Weird also is that last test showed me a 1247 TT and the month before 934 TT with no changes in protocol. Last full blood work had my free t at 49.7 which was last march.